2 doctors weighed in:

Is it normal to have some spotting after 7 days of stim medication for ivf?

2 doctors weighed in
Dr. Michael Traub
Fertility Medicine
1 doctor agrees

In brief: No

That does not usually happen.
Once and a while it an signify a polyp in the uterus. It is possible that if you did not respond well the uterine lining did not grow and was thin. Or it can happen when your hormones go up and then drop and the lining of the uterus sheds a bit. Sometimes it can occur for no reason. But it is not common.

In brief: No

That does not usually happen.
Once and a while it an signify a polyp in the uterus. It is possible that if you did not respond well the uterine lining did not grow and was thin. Or it can happen when your hormones go up and then drop and the lining of the uterus sheds a bit. Sometimes it can occur for no reason. But it is not common.
Dr. Michael Traub
Dr. Michael Traub
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors